Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: Nadine Davis
  • March 10, 2011
  • 03:04 PM

I took a diet pill a few years back. Here are my symptoms since I took it.
I Feel like there is an electrical short in my brain.
I get lightheaded and weak for no apparent reason.
If I get too hot I feel weak and sweat no matter how cold it is and feel like I am going to pass out.
I feel like there is a light switch going on and off in my head.
I can't drive for fear that I will pass out.
I had a grandmal seizure, my first one ever.
When I try to focus on an item I can't see it yet I can see around me.
There is so much more to this but I will keep it short and simple. These symptoms started the same day that I took that diet pill. This could not be just a coincidence.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?